# SDR 6CBA2021080521207

- Difficulty date: August 5, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N493AF
- Make and model: Pilats PC1247E
- Aircraft serial: 1493
- Aircraft time: 6,255 hours, 5,796 cycles
- Engine: Pwc PT6A67P
- Engine time: 6,062 hours, 5,592 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Condition: Out Of Position
- Location: Engine Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE FROM KPSM TO KACK THE FLIGHT CREW HAD A ENGINE FIRE RED CAS, DIVERTED TO KHYA, THE FLIGHT CREW DECLARED AND EMERGENCY BUT LANDED WITHOUT INCIDENT. AIRPORT FIRE DEPARTMENT ARRIVED AT THE AIRCRAFT, AND FOUND NO EVIDENCE OF AN ACTUAL FIRE.  REPLACED A GASKET AND CLAMP ON A PNEUMATIC LINE IN THE ENGINE COMPARTMENT THAT WAS ADJACENT TO A PORTION OF THE FIRE WIRE SENSOR. THE HEAT BLANKET AROUND THE PNEUMATIC LINE WAS THEN RE-POSITIONED TO ENSURE IT COMPLETELY COVERED THE LINE. THE FIRE WIRE SENSOR IN THE ENGINE COMPARTMENT WAS INSPECTED TO ENSURE IT WAS NOT DAMAGED, NO DAMAGE NOTED. PERFORMED ENGINE TEST 18 IAW AMM 12-B-71-00-00-00A-903S-A. OPS CHECK GOOD. NO DEFECTS NOTED.
